Topology/Dynamical Systems
Almost commensurability of 3-dimensional Anosov flows
Comptes Rendus. Mathématique, Volume 351 (2013) no. 3-4, pp. 127-129.

Two flows are almost commensurable if, up to removing finitely many periodic orbits and taking finite coverings, they are topologically equivalent. We prove that all suspensions of automorphisms of the 2-dimensional torus and all geodesic flows on unit tangent bundles to hyperbolic 2-orbifolds are pairwise almost commensurable.

Deux flots sont dits presque commensurables si, quitte à retirer à chacun un nombre fini dʼorbites périodiques puis prendre un revêtement fini, ils sont topologiquement équivalents. On montre que toutes les suspensions dʼautomorphismes hyperboliques du tore de dimension 2 et tous les flots géodésiques sur les fibrés unitaires tangents dʼorbisurfaces hyperboliques sont deux à deux presque commensurables.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.02.012
Dehornoy, Pierre 1

1 Mathematisches Institut, Universität Bern, Sidlerstrasse 5, CH-3012 Bern, Switzerland
@article{CRMATH_2013__351_3-4_127_0,
     author = {Dehornoy, Pierre},
     title = {Almost commensurability of 3-dimensional {Anosov} flows},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {127--129},
     publisher = {Elsevier},
     volume = {351},
     number = {3-4},
     year = {2013},
     doi = {10.1016/j.crma.2013.02.012},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.02.012/}
}
TY  - JOUR
AU  - Dehornoy, Pierre
TI  - Almost commensurability of 3-dimensional Anosov flows
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 127
EP  - 129
VL  - 351
IS  - 3-4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.02.012/
DO  - 10.1016/j.crma.2013.02.012
LA  - en
ID  - CRMATH_2013__351_3-4_127_0
ER  - 
%0 Journal Article
%A Dehornoy, Pierre
%T Almost commensurability of 3-dimensional Anosov flows
%J Comptes Rendus. Mathématique
%D 2013
%P 127-129
%V 351
%N 3-4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.02.012/
%R 10.1016/j.crma.2013.02.012
%G en
%F CRMATH_2013__351_3-4_127_0
Dehornoy, Pierre. Almost commensurability of 3-dimensional Anosov flows. Comptes Rendus. Mathématique, Volume 351 (2013) no. 3-4, pp. 127-129. doi : 10.1016/j.crma.2013.02.012. http://www.numdam.org/articles/10.1016/j.crma.2013.02.012/

[1] Anosov, D.V. Geodesic flows on closed Riemannian manifolds with negative curvature, Proc. Steklov Inst. Math., Volume 90 (1967)

[2] Birkhoff, G. Dynamical systems with two degrees of freedom, Trans. Amer. Math. Soc., Volume 18 (1917), pp. 199-300

[3] Dehornoy, P. Genus one Birkhoff sections for geodesic flows (preprint) | arXiv

[4] Etnyre, J.; Ozbagci, B. Invariants of contact structures from open books, Trans. Amer. Math. Soc., Volume 260 (2008), pp. 3133-3151

[5] Fried, D. Transitive Anosov flows and pseudo-Anosov maps, Topology, Volume 22 (1983), pp. 299-303

[6] Ghys, É. Flots dʼAnosov sur les 3-variétés fibrées en cercles, Ergodic Theory Dynam. Systems, Volume 4 (1984), pp. 67-80

[7] Ghys, É. Sur lʼinvariance topologique de la classe de Godbillon–Vey, Ann. Inst. Fourier, Volume 37 (1987), pp. 59-76

[8] Hadamard, J. Les surfaces à courbures opposées et leurs lignes géodésiques, J. Math. Pures Appl., Volume 4 (1898), pp. 27-74

[9] Hashiguchi, N. On the Anosov diffeomorphisms corresponding to geodesic flow on negatively curved closed surfaces, J. Fac. Sci. Univ. Tokyo, Volume 37 (1990), pp. 485-494

[10] Sun, H.; Wang, S.; Wu, J. Self-mapping degrees of torus bundles and torus semi-bundles, Osaka J. Math., Volume 47 (2010), pp. 131-155

Cited by Sources: